# SDR SWAA2015090343495

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 34,429 hours, 20,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FLANGE CRACKED AT BS 727B, LBL 24.75.  REPAIRED FLANGE IAW ER & EA.
